# SDR SWAA2022091344386

- Difficulty date: August 21, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,474 hours, 32,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS794 AND RBL21; WL156 AFT CARGO COMPARTMENT 2022-456487 / [01] INSTALLED NEW WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS794 AND RBL21; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #146A0081 SHEET 31 REV- SEE INDIVIDUAL SIGN OFF BELOW.;[02] INSTALLED NEW WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS794 AND RBL21; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #146A0081 SHEET 31 REV- SEE INDIVIDUAL SIGN OFF BELOW.CERTIFIED RII
